# SDR SWAA2020050446155

- Difficulty date: April 30, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N405WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27893
- Aircraft time: 65,557 hours, 38,794 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook And Loop
- Condition: Detached
- Location: Evac Slide
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS AFT SERVICE FOOR EMERGENCY SLIDE IS SAGGING FROM CONTAINER AND NEEDS TO BE ADJUSTED / PERFORMED INSPECTION OF AFT SERVICE DOOR ESCAPE SLIDE; FOUND. VELCRO DEATTACHED FROM SLIDE CRADLE CASE. RESECURED SLIDE GIRTH BAR FLAP PER 25-66-01.
